# SDR W8PA970524

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED WEB BS 350, LBL 66, STRINGER 16L.  REMOVED DAMAGED AREA OF WEB.  FABRICATED REPAIR PARTS AND INSTALLED, BS 350, LBL 66, STRINGER 16.  (M)
